Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jenjen84

20Mg Accutane For My Acne

Recommended Posts

I just started 20 mg like 4 days ago I feel perfectly fine except for the fact my stomach gurgles and that's causing some concern plus a lil annoying headache today as well.are these common side effects i am calling my dermatologist later today I hope I'm ok just need feedback of someone who experienced this thanks

Share this post


Link to post
Share on other sites

I never took Accutane but just wanted to say good luck to you with everything. I hope you update your progress here as you go and that the side effects are minimal.

Share this post


Link to post
Share on other sites

Thanks!! and I will although my face is already clearing after just 2 weeks my boyfriend said my face was really clear now.no side effects now just still gurgling stomach, I had mild acne but some annoying scarring left:( pigmentation left but dry lips and skin I drink water like every min:( so far so good:)

post-374094-0-70012800-1424145296_thumb.post-374094-0-70012800-1424145296_thumb.

Share this post


Link to post
Share on other sites

Thank you I feel fine I do tend to get minor headaches backache and today I have a nose pimple:/ but my boyfriend said I could still be detoxing I'm a lil over 2 weeks now but I'm almost clear.im happy hope everything goes well on my visit.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×